# SDR NOCA04008

- Difficulty date: May 19, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313T3380244
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT A FRAME LOWER CHANNEL CRACKED AT RIVET I/B FWD SIDE OF A FRAME BELOW DIAG BRACE AFT FITTING.  REPLACED CRACKED C-CHANNEL IAW SRM 51-10-02.
